This paper is devoted to investigate the basic results such as existence, uniqueness and continuous dependence of solutions of system of fractional differential equations involving the Caputo fractional derivative. Validity and convergence of Picard’s successive approximations for the solutions of the system of fractional differential equations have been proved and obtained bound for the error.
Digital Object Identifier (DOI)
D. Kucche, Kishor and J. Trujillo, Juan
"Theory of System of Nonlinear Fractional Differential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 3:
1, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol3/iss1/2